Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Issue 1
Issue 2
Issue 3
Issue 4
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Sallieu Kabay Samura, Shijie Wang, Ling Chen, Xuejun Wang and Fei Zhang
Complete consistency and asymptotic normality for the weighted estimator in a nonparametric regression model under dependent errors
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Sallieu Kabay Samura
Shijie Wang
Ling Chen
Xuejun Wang
Fei Zhang
Find more articles with the same subject classes
Primary
62F12
62G20
Find more articles with the same keywords
nonparametric regression model
asymptotic normality
complete consistency
weighted estimator
(α,β)
-mixing sequence
Downloads
Abstract
Abstract
Full article
Full article